National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:首页->详细浏览

期刊名称: Advances in Mathematics
Volume:104    Issue:1        Page:90-154
ISSN:0001-8708

Independent Process Approximations for Random Combinatorial Structures期刊论文

作者: Arratia R Tavare S
DOI:10.1006/aima.1994.1022

服务链接:
页码: 90-154
被引频次: 58
出版者: Elsevier Inc,Academic Press,ACADEMIC PRESS INC JNL-COMP SUBSCRIPTIONS
期刊名称: Advances in Mathematics
ISSN: 0001-8708
卷期: Volume:104    Issue:1
语言: English
摘要: Many random combinatorial objects have a component structure whose joint distribution is equal to that of a process of mutually independent random variables, conditioned on the value of a weighted sum of the variables. It is interesting to compare the combinatorial structure directly to the independent discrete process, without renormalizing. The quality of approximation can often be conveniently quantified in terms of total variation distance, for functionals which observe part, but not all, of the combinatorial and independent processes. Among the examples are combinatorial assemblies (e.g., permutations, random mapping functions, and partitions of a set), multisets (e.g., polynomials over a finite field, mapping patterns and partitions of an integer), and selections (e.g., partitions of an integer into distinct parts, and square-free polynomials over finite fields). We consider issues common to all the above examples, including equalities and upper bounds for total variation distances, existence of limiting processes, heuristics for good approximations, the relation to standard generating functions, moment formulas and recursions for computing densities, refinement to the process which counts the number of parts of each possible type, the effect of further conditioning on events of moderate probability, large deviation theory and nonuniform measures on combinatorial objects, and the possibility of getting useful results by overpowering the conditioning.Copyright 1994, 1999 Academic Press, Inc,
相关主题: DISTRIBUTIONS, MATHEMATICS, NEUTRAL ALLELES, NUMBER, CONDITIONAL LIMIT-THEOREMS, RANDOM MAPPING PATTERNS, EWENS SAMPLING FORMULA,

相关文献推荐:

问图书管理员更多图书管理员

学科咨询馆员
学科馆员

电话:
邮件:
问图书馆员

图标说明

在线获取原文 原文传递 详细信息 图书在架状态 图书馆际互借 问图书馆员

常见问题

图书馆开放时间 图书馆位置 借阅要求 您在使用中发现的任何错误,都可以向我们 【报告错误】,非常感谢!

作者信息:×